# SDR CALA2011062800454

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 34,307 hours, 10,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 PERFORMED C-SCAN INSP OF RT STAB LOWER SKIN.  FOUND CRACK INDICATION AT STA 138.70 AND 17 INCHES FROM AFT SPAR.  CRACK LENGTH 1 INCH LONG.  REPAIRED RT STAB LOWER SKIN IAW EC/RA 5510-02183 AND SRM 55-10-01 REPAIR 11.  DIP INITIATED FOR AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.  RT HORIZ STAB LWR SKIN CRACKED.  PER ECRA 5510-02183 COMPLETED REPAIR.  PERFORM INITIAL INSPECTION AT 56,000 TOTAL FLT CYC'S, THEREAFTER EVERY 9,000 FLT CYC'S.
